# SDR BUEA20160205002

- Difficulty date: February 5, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N974RP
- Make and model: Emb EMB-145MP
- Engine: Rroyce AE3007A1P
- System (JASC): 7300 · Engine Fuel and Control
- Part: Retaining Nut
- Condition: Unsecure
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPART AFTER RTS & FLEW ONE SUCCESSFUL LEG & ON THE SECOND LEG THE CAPTAIN REPORT EICAS MSG E2 CTL FAIL, WHILE IN FLIGHT & AFTER LANDING EICAS MSG E2 NO DISP.  FIM WAS PERFORMED & THE TECHNICIAN DISCOVERED THE PMA ROTOR RETAINING NUT CAME OFF & DESTROYED THE STATOR.  MFG DIRECTED A CMC DOWNLOAD & DIRECTED A REMOVAL OF THE 2A FADEC, ACCESSORY GEARBOX, FPMU & THE PMA STATOR.  AFTER ALL WERE REMOVED & REINSTALLED WITH SERVICEABLE COMPONENTS.  THE ACFT EICAS HAS A E2 SHORT DISP MSG.  THE TWO EICAS MSGS E2 CTL FAIL & E2 NO DISP WERE NO LONGER DISPLAYED.  AFTER FURTHER TROUBLESHOOTING FOR THE E2 SHORT DISP IT WAS DETERMINED THAT THE FADEC IN THE 2B CHANNEL WOULD NEED TO BE REPLACED.  THE FADEC WAS REPLACED & THE ACFT WAS RELEASED BACK INTO SERVICE WITH NO ISSUES.
